# SDR SWIA200413537

- Difficulty date: July 2, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 2,655 hours, 2,032 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Jammed
- Location: Service Door
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SERVICE DOOR CANNOT BE OPENED FROM THE OUTSIDE.  REMOVED AND REPLACED SERVICE DOOR OUTER HANDLE ASSY IAW CRJ SRM 51-42-21 AND 51-10-06.
